RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 2044–2051 (Mi de2917)  

Ordinary Differential Equations

The conformal mapping of the half-plane onto circular pentagons with a cut

A. R. Tsitskishvili

Mathematical Institute, Georgian Academy of Sciences, Tbilisi

Full text: PDF file (807 kB)

Bibliographic databases:
UDC: 517.925.6
Received: 15.09.1975

Citation: A. R. Tsitskishvili, “The conformal mapping of the half-plane onto circular pentagons with a cut”, Differ. Uravn., 12:11 (1976), 2044–2051

Citation in format AMSBIB
\Bibitem{Tsi76}
\by A.~R.~Tsitskishvili
\paper The conformal mapping of the half-plane onto circular pentagons with a cut
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 2044--2051
\mathnet{http://mi.mathnet.ru/de2917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440019}
\zmath{https://zbmath.org/?q=an:0353.30003}


Linking options:
  • http://mi.mathnet.ru/eng/de2917
  • http://mi.mathnet.ru/eng/de/v12/i11/p2044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019